Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
122 Doctors are Online

Have small kind of lump under armpit. Taking medication for genital warts. Suggest?

User rating for this question
Very Good
Answered by

Practicing since : 2008
Answered : 1197 Questions
hi i am 31 yrs old i have kind of small kind of lump under my is paining ..i came to abt two days ago...this is the first time it has come there...i dnt wt to do i am bit i am taking sme medications for gential wart
Posted Fri, 9 Aug 2013 in General Health
Answered by Dr. Anjana Rao Kavoor 1 hour later
Thanks for writing in to us.

You have been suffering from genital warts and on medication for that.
Recently for last two days, you have got a painful lump in your armpit, and worried for the same.

My first suggestion would be to get your lump examined by a surgeon. He will confirm it as a lymphnode swelling (commonest in arm pit region) due to acute infection. He will then start you on antibiotics and pain killers for a week.

If your swelling does not come down, he may tell you to get ultrasound scan of your swelling and a needle test to know if it is any thing else. But please do not worry for this as most likely your swelling will come down after antibiotics because it is sudden in appearance and hence more likely to be an acute infection.

Hope your query is answered.
Further queries welcome.

Dr A. Rao Kavoor
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor